# SDR SWAA2022111772468

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 25,176 hours, 11,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT R2 DOOR.  EMERGENCY BATTERY PACK POS. M1673 WAS REPLACED. PERFORMED OPS CHECK OF THE EXTERIOR EMERGENCY LIGHTS AT R2 DOOR AND FOUND NORMAL
